The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 12

Volume 12, Issue 1, 2015

 

Art No.
 
Title Author (s)

1

Asymptotic Analysis of Positive Decreasing Solutions of a Class of Systems of Second Order Nonlinear Differential Equations in the Framework of Regular Variation

 

Jaroslav Jaroš, Kusano Takaŝi, Tomoyuki Tanigawa

2

On a Problem on Periodic Functions

 

Adel A. Abdelkarim

3

New Stochastic Calculus

 

Moawia Alghalith

4

On Some Constructive Method of Rational Approximation

 

Vasiliy A. Prokhorov

5

Existence and Regularity of Minima of an Integral Functional in Unbounded Domain

 

L. Aharouch, J. Bennouna and A. Bouajaja

6

Some Double λ-Convergent Sequence Spaces Over n-Normed Spaces

 

Kuldip Raj, Renu Anand and Seema Jamwal

7

Optimization and Approximation for Polyhedra in Separable Hilbert Spaces

 

Paolo d'Alessandro

8

On Eigenvalues and Boundary Curvature of the C*-algebra Numerical Rang

 

M. T. Heydari

9

Examples of Fractals Satisfying the Quasihyperbolic Boundary Condition

 

Petteri Harjulehto and Riku Klén

10

Hermite-Hadamard-Fejer Type Inequalities for Harmonically s-convex Functions via Fractional Integrals

 

İmdat İşcan, Mehmet Kunt

11

Commutators of Hardy Type Operators

 

Chunping Xie

12

Some Grüss Type Inequalities in Inner Product Spaces

 

Sever S. Dragomir

13

On a Class of Meromorphic Functions of Janowski Type Related with a Convolution Operator

 

Abdul Rahman S. Juma, Husamaldin I. Dhayea

14

C*-valued metric projection and Moore-Penrose inverse on Hilbert C*-modules

 

M. Eshaghi Gordji, H. Fathi and S.A.R. Hosseinioun

15

On the Biharmonic Equation with Nonlinear Boundary Integral Conditions

 

R. Hamdouche and H. Saker

16

Weak Type Inequalities for Some Operators on Generalized Morrey Spaces Over Metric Measure Spaces

 

Idha Sihwaningrum, Ari Wardayani, Hendra Gunawan

17

On the Hyers-Ulam Stability of Homomorphisms and Lie Derivations

 

Javad Izadi and Bahmann Yousefi

     

 


© 2004-2015 Austral Internet Publishing